Follow
David R. Wood
David R. Wood
School of Mathematics, Monash University
Verified email at monash.edu - Homepage
Title
Cited by
Cited by
Year
On the metric dimension of cartesian products of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
SIAM Journal on Discrete Mathematics 21 (2), 423-441, 2007
4762007
Extremal graph theory for metric dimension and diameter
C Hernando, M Mora, IM Pelayo, C Seara, DR Wood
The Electronic Journal of Combinatorics 17 (R30), 1, 2010
2242010
An algorithm for finding a maximum clique in a graph
DR Wood
Operations Research Letters 21 (5), 211-217, 1997
1741997
On Linear Layouts of Graphs
V Dujmovic, DR Wood
Discrete Mathematics & Theoretical Computer Science 6 (2), 339-358, 2004
1402004
Layout of graphs with bounded tree-width
V Dujmovic, P Morin, DR Wood
SIAM Journal on Computing 34 (3), 553-579, 2005
1222005
On the parameterized complexity of layered graph drawing
V Dujmović, MR Fellows, M Kitching, G Liotta, C McCartin, N Nishimura, ...
Algorithmica 52 (2), 267-292, 2008
113*2008
Characterisations and examples of graph classes with bounded expansion
J Nešetřil, PO de Mendez, DR Wood
European Journal of Combinatorics 33 (3), 350-373, 2012
912012
Drawings of planar graphs with few slopes and segments
V Dujmović, D Eppstein, M Suderman, DR Wood
Computational Geometry 38 (3), 194-212, 2007
892007
On the Maximum Number of Cliques in a Graph
DR Wood
Graphs & Combinatorics 23 (3), 2007
892007
Planar graphs have bounded queue-number
V Dujmovic, G Joret, P Micek, P Morin, T Ueckerdt, DR Wood
J. ACM 67 (4), Article no. 22, 2020
842020
Stacks, queues and tracks: Layouts of graph subdivisions
V Dujmović, DR Wood
Discrete Mathematics and Theoretical Computer Science 7, 155-202, 2005
812005
Fault-tolerant metric dimension of graphs
C Hernando, M Mora, PJ Slater, DR Wood
Convexity in discrete structures 5, 81-85, 2008
782008
The distance geometry of music
ED Demaine, F Gomez-Martin, H Meijer, D Rappaport, P Taslakian, ...
Computational geometry 42 (5), 429-454, 2009
752009
Graph treewidth and geometric thickness parameters
V Dujmovic, DR Wood
Discrete & Computational Geometry 37 (4), 641-670, 2007
742007
Nonrepetitive colouring via entropy compression
V Dujmović, G Joret, J Kozik, DR Wood
Combinatorica 36 (6), 661-686, 2016
732016
Track layouts of graphs
V Dujmovic, A Pór, DR Wood
Discrete Mathematics and Theoretical Computer Science 6 (2), 2004
712004
Acyclic, Star and Oriented Colourings of Graph Subdivisions
DR Wood
Discrete Mathematics & Theoretical Computer Science 7 (1), 37-50, 2005
672005
Structure of graphs with locally restricted crossings
V Dujmovic, D Eppstein, DR Wood
SIAM Journal on Discrete Mathematics 31 (2), 805-824, 2017
63*2017
Compatible geometric matchings
O Aichholzer, S Bereg, A Dumitrescu, A García, C Huemer, F Hurtado, ...
Computational Geometry 42 (6-7), 617-626, 2009
632009
Layered separators in minor-closed graph classes with applications
V Dujmović, P Morin, DR Wood
Journal of Combinatorial Theory, Series B 127, 111-147, 2017
62*2017
The system can't perform the operation now. Try again later.
Articles 1–20